# SDR AALA201705109032

- Difficulty date: May 7, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 15,269 hours, 1,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFCR LT EMERGENCY FLASHLIGHT BATTERY LOW. OFCR LT EMERGENCY FLASHLIGHT BATT. REPLACEMENT IAW 25-64-01 CKD OK. THE AIRCRAFT WAS NOT GROUNDED.
